# SDR AALA201602289011

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,090 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER EXIT LIGHT ABOVE DOOR 2R INSTALLED BACKWARD & LENS MISSING.  INSTALLED NEW LENS & CORRECTLY POSITIONED LIGHT AT 2R DOOR IAW AMM 33-51-16-400-001-A.
